Sweating

View previous topic View next topic Go down

Sweating

Post by Guest on Thu Sep 30, 2010 4:26 am

One of the side effects of one of my meds is it causes me to sweat like a pig. I am very concious of it and hate it. Today my manger had said that someone had commented to her about it and the resulting BO, she said she had noiced it to. She said she knew of my sweating!

Theres not much I can do about it. Just made me even more consious.

Guest
Guest


Back to top Go down

Re: Sweating

Post by peterpam on Thu Sep 30, 2010 8:28 am

Ros hun, my daughter used to sweat like a pig as well. She showered, she did everything she could, but when ever she was anxious she would just pour with sweat, poor thing. Took us along time but eventually we found her the right antipersperant and she is all good now, (wish I could remember which one, will check). Dont give up hun there will be the right product for you. Gosh I fell for you. Just remembered something that may help, when she came to live with me when i would wash her clothes they would still smell of bo, so I would put them into napisan and that was way better, she would start the day with fresh clothes, where as before she started with an odour and then it only got worse, if you haven't tried napisan give it ago once a week. Hope this helps sweet. Hugs Pam.

peterpam

Number of posts : 653
Location : christchurch
Registration date : 2008-10-26

Back to top Go down

Re: Sweating

Post by peterpam on Thu Sep 30, 2010 8:29 am

Ros hun, my daughter used to sweat like a pig as well. She showered, she did everything she could, but when ever she was anxious she would just pour with sweat, poor thing. Took us along time but eventually we found her the right antipersperant and she is all good now, (wish I could remember which one, will check). Dont give up hun there will be the right product for you. Gosh I fell for you. Just remembered something that may help, when she came to live with me when i would wash her clothes they would still smell of bo, so I would put them into napisan and that was way better, she would start the day with fresh clothes, where as before she started with an odour and then it only got worse, if you haven't tried napisan give it ago once a week. Hope this helps sweet. Hugs Pam.

peterpam

Number of posts : 653
Location : christchurch
Registration date : 2008-10-26

Back to top Go down

Re: Sweating

Post by sleepless on Thu Sep 30, 2010 7:02 pm

hey roswell,

i get the same with my ad's A friend of mine had the same thing and used to get botox under her arms which I have read into and works and just trying to find the money to get it done myself
avatar
sleepless

Number of posts : 60
Age : 32
Location : New Zealand
Registration date : 2010-03-12

Back to top Go down

Re: Sweating

Post by Guest on Fri Oct 01, 2010 10:59 am

I get it all over, under the arms, off my face etc. It quiet annoying and makes me feel self consious.

Guest
Guest


Back to top Go down

Re: Sweating

Post by Guest on Sat Oct 02, 2010 9:10 pm

Oh Roswell on top of everything else you are coping with this is not what you needed to hear.

Do you get hot before or during 'sweating? I ask because I am wondering if you could layer clothing, once you feel - anxiety or getting warm and perspiring, is to get the layers down to a cool and airy shirt, not a T shirt tho.

I hope as the days are passing and the weekend is here that you have had some down time and rest. Look after you first Roswell

I love you Poetry

Guest
Guest


Back to top Go down

Re: Sweating

Post by daze7 on Sun Oct 03, 2010 3:06 am

Have you asked at a chemist shop if they could recommend an anti- perspirant that they know has worked well for others? Just a thought.
avatar
daze7

Number of posts : 630
Location : New Plymouth
Registration date : 2008-08-26

Back to top Go down

Re: Sweating

Post by Apricot on Mon Oct 04, 2010 5:49 am

Tomato juice is helpful, not sure how it works, but, it seems to. Over seas they use tomato juice to wash pets with that have been 'skunked'.....but for us, we drink it....its lovely too....full of vitamin C.

there is also a deodorant crystal that kills the bacteria responsible for causing odor.
I had just put it down to my age.....so may well the old anti depressants be the cause....damn things....mutters and wishes she had some tomato juice. Mmm, thirsty.....
avatar
Apricot

Number of posts : 215
Location : South Island
Registration date : 2009-12-03

Back to top Go down

Re: Sweating

Post by Guest on Mon Oct 04, 2010 6:08 am

Thanks for all your advice. I have a doc appt on Wed re benifit but will also ask about the sweating.

Guest
Guest


Back to top Go down

Re: Sweating

Post by Guest on Fri Oct 08, 2010 3:08 am

So.... Roz did the human doctor stop the alien sweating?

Guest
Guest


Back to top Go down

Re: Sweating

Post by Guest on Fri Oct 08, 2010 7:27 am

Am trying a new anti persaint. Doc said there isnt much he can do bout it

Guest
Guest


Back to top Go down

Re: Sweating

Post by Martine on Sat Oct 09, 2010 12:31 pm

Hi Ros been thinking about this one.

You are working with the great general public so the excessive perspiration is quite an unwanted side effect of your medication. I know how difficult it is to get meds that actually work for us with our individual presentations but you are clearly discomfited by this.

Ros is your sweating anxiety / panic related? If so once the anxiety is under control so the perspiration will be.

Could you cope with a med change? Just with the summer coming will it be worse?

If it were just underarm the botox and mitchum combo would work but if its all over it may require more intervention if its the meds that causes it.

Love to you Ros

Martine

Martine

Number of posts : 367
Location : Christchurch
Registration date : 2009-12-24

Back to top Go down

Re: Sweating

Post by susan on Sat Jan 08, 2011 6:47 am

Roswell wrote:One of the side effects of one of my meds is it causes me to sweat like a pig. I am very concious of it and hate it. Today my manger had said that someone had commented to her about it and the resulting BO, she said she had noiced it to. She said she knew of my sweating!

Theres not much I can do about it. Just made me even more consious.


What meds are you on may I ask as I have this problem too and my doc has no answers.

Many thanks

susan

Number of posts : 11
Location : NZ
Registration date : 2011-01-08

Back to top Go down

Re: Sweating

Post by Guest on Tue Jan 18, 2011 11:59 pm

Hey SUsan,

Sorry for the slow reply, things have been rather busy and I been knackered after work.

The meds that have been making me sweat is eplim. It was really bad yesterday with the heat, I was sweating buckets.

Richard

Guest
Guest


Back to top Go down

Re: Sweating

Post by jakson5 on Wed Jan 23, 2013 7:19 pm

Hello Guys sweating is the development of liquids produced by the perspire glands in the skin of animals.Two kinds of perspiration glands can be discovered in humans like eccrine glands and apocrine glands. The eccrine perspiration glands are allocated over much of one's human body.In people, perspiration is mainly a indicates which is obtained by the water-rich release of the eccrine glands.Thanks!!

jakson5

Number of posts : 5
Location : australia
Registration date : 2013-01-10

Back to top Go down

Re: Sweating

Post by Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum